# SDR UPS07849119

- Difficulty date: January 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 97558061
- Condition: Corroded
- Location: Fs 1100-1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN CUSP HAS HEAVY CORROSION AT STA 1120 LT AROUND FITTING.  REPAIRED LT CUSP/SKIN AT STA 1100-1140 IAW RAA DC8-53-20608.
